# SDR CAL960265

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR BEAM UPPER CHORD CORRODED AT BS 1110, RBL 26 TO RBL 44.  THE CORRODED SECTION OF FLOOR BEAM UPPER CHORD WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, SRM 51-10-2, AND MM 51-20-151.  (X)
